# SDR PCSA2010120101

- Difficulty date: December 1, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Aircraft time: 78,609 hours, 43,798 cycles
- Engine: Pwa JT8D15
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR1 STRUT OVERHEAT LIGHT ILLUMINATED AT 33,000 FT.  CLOSED NR 1 POWER LEVER AND LIGHT EXTINGUISHED.  MX OPENED NR 1 PYLON, PRESSURIZED PNEUMATIC SYS CHECK FOR LEAKS, NONE NOTED IAW AMM 36-00-00. PERFORMED ENGINE RUN-UP AT PART POWER AND TAKEOFF. NO DEFECT NOTED IAW AMM 71-00-00.
